Exponential Stability for Uncertain Switched Neutral Systems with Nonlinear Perturbations

Abstract:

Article Preview

The global exponential stability for switched neutral systems with time-varying delays and nonlinear perturbations is investigated in this paper. LMI-based delay-dependent criterion is proposed to guarantee exponential stability for our considered systems under any switched signal. Lyapunov-Krasovskii functional and Leibniz-Newton formula are applied to find the stability results. Free weighting matrix and linear matrix inequality (LMI) approaches are used to solve the proposed conditions.

Info:

Periodical:

Advanced Materials Research (Volumes 217-218)

Edited by:

Zhou Mark

Pages:

668-673

DOI:

10.4028/www.scientific.net/AMR.217-218.668

Citation:

X. Liu et al., "Exponential Stability for Uncertain Switched Neutral Systems with Nonlinear Perturbations", Advanced Materials Research, Vols. 217-218, pp. 668-673, 2011

Online since:

March 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.